Oh, my life sometimes. I have been hallucinating at night for the past few months, off and on. I have done this while taking Ultram, Darvocet, and Balocet. I have been taking these drugs one at a time, not all at once . I would hallucinate and she would start me on a different med.I have also been taking Baclofen the whole time I have been hallucinating. The hallucinations are visual, but a few have been auditory. I know in my heart that the hallucinations are from a med interaction, so I'm not panicky, but the hallucinations are very scary. They aren't nice little cutesy ones. So, my pain dr. called me back today and said to quit taking all my pain meds, which is just the Baclofen, which is a muscle relaxer, and the Baclocet, which is a med similar to Darvocet, only without as much Tylenol, for 3-4 days, and then she would call in something that I haven't tried yet. I just needed to tell you guys this, I don't know why, except that I totally need the support right now. I am 47 and have never hallucinated before. It started when the pain meds and the muscle relaxer started, and I have changed meds 3 times, but still have taken the muscle relaxer, so thats why I think it might be related to the muscle relaxer. Thanks for listening, and wish me luck going 3 or 4 days without pain meds.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...